Corrigendum to “Singularity formation of the Yang-Mills flow” (Annales de l'Institut Henri Poincaré / Analyse non linéaire (2018) 35(6) (1655–1686), (S0294144918300106), (10.1016/j.anihpc.2018.01.006))

C. Kelleher, Jeffrey Streets

Research output: Contribution to journalComment/debate

1 Scopus citations

Abstract

It was brought to our attention by A. Waldron, whom we thank for the correction, that Theorems 1.1 and 1.3 (cf. Theorems 4.1 and 6.1) misstate what is shown by our methods. The errors concern the manner of convergence and the space in which the limit lies. Theorem 1.1 was an informal statement, with the precise statement appearing in Theorem 4.1. In lieu of these separate statements, we simply give a corrected version of Theorem 4.1

Original languageEnglish (US)
Pages (from-to)1501-1502
Number of pages2
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume36
Issue number5
DOIs
StatePublished - Aug 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Corrigendum to “Singularity formation of the Yang-Mills flow” (Annales de l'Institut Henri Poincaré / Analyse non linéaire (2018) 35(6) (1655–1686), (S0294144918300106), (10.1016/j.anihpc.2018.01.006))'. Together they form a unique fingerprint.

  • Cite this